# SDR MALA040504

- Difficulty date: July 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 16,329 hours, 18,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2036
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 3301-51, S/N 2036 CAUSES LIGHT TO BE INOP.  REPLACED CONVERTER V2.  PASSED CMM TESTS.  A/C RETURNED TO SERVICE 7/8/04.
